# SDR 2A6R2022122805

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N253AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0663
- Aircraft time: 5,681 hours, 19,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 5,681 hours, 19,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION REQUIRED BY AIR METHODS ASB21-01, DAMAGE WAS DISCOVERED AT FRAME 5 AT APPROXIMATELY FS 4,709MM RELATING TO THE AIR METHODS STC # SR00566DE – DRAWING 739-1600 – “INSTALLATION, MEDICAL WALL” ON FAA FORM 337 DATED 16 OCT 2008.  THE DAMAGE IS ADJACENT TO THE MEDICAL WALL ATTACH FITTING LOCATIONS.   THE DESCRIPTION OF THE DAMAGE, SUBSTANTIATING DATA, AND REPAIR PROCEDURES PERFORMED ARE DOCUMENTED IN AIR METHODS ALERT SERVICE BULLETIN ASB21-01, REVISION A.
